# SDR CALA2025100109496

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR SUPPORT, BS 1016, RBL 33.   EVALUATED AREA, FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 147A5700.
